# SDR V0XR201008170005

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 33,269 hours, 36,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85300016118SP
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CLOSING ANGLE CRACKED BEYOND LIMITS. R & R RT AFT CLOSING ANGLE.
